30 Publikationen

Alle markieren

[30]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920339
Albeverio, Sergio, and Tamura, Hiroshi. 2018. “Asymptotics of the evolution semigroup associated with a scalar field in the presence of a non-linear electromagnetic field”. JOURNAL OF MATHEMATICAL PHYSICS 59 (4): 23.
PUB | DOI | WoS | Inspire
 
[29]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, Sergio, Kondratiev, Yuri, Nikiforov, Roman, and Torbin, Grygoriy. 2017. “On new fractal phenomena connected with infinite linear IFS”. MATHEMATISCHE NACHRICHTEN 290 (8-9): 1163-1176.
PUB | DOI | WoS
 
[28]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501768
Albeverio, Sergio, Kondratiev, Yuri, Kozitsky, Yuri, and Röckner, Michael. 2012. “PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS”. International Journal of Modern Physics B 26 (11): 1250063.
PUB | DOI | WoS | arXiv
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489322
Albeverio, Sergio, and Danilov, Vladimir. 2012. “Construction of global-in-time solutions to Kolmogorov-Feller pseudodifferential equations with a small parameter using characteristics”. Mathematische Nachrichten 285 (4): 426-439.
PUB | DOI | WoS
 
[26]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio, Sergio, Kawabi, Hiroshi, and Roeckner, Michael. 2012. “Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions”. Journal of Functional Analysis 262 (2): 602-638.
PUB | DOI | WoS
 
[25]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501985
Albeverio, Sergio, Hilbert, Astrid, and Kolokoltsov, Vassily. 2012. “Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow”. Stochastics An International Journal of Probability and Stochastic Processes 84 (2-3): 315-333.
PUB | DOI | WoS
 
[24]
2011 | Monographie | Veröffentlicht | PUB-ID: 1900245
Albeverio, Sergio, Fan, Ruzong, and Herzberg, Frederik. 2011. Hyperfinite Dirichlet forms and stochastic processes. Vol. 10. Lecture Notes of the Unione Matematica Italiana. Berlin, Heidelberg, New York: Springer.
PUB | DOI
 
[23]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320856
Albeverio, Sergio, Cognola, G., Spreafico, M., and Zerbini, S. 2010. “Singular perturbations with boundary conditions and the Casimir effect in the half space”. Journal of Mathematical Physics 51 (6): 063502.
PUB | DOI | WoS | arXiv | Inspire
 
[22]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Albeverio, Sergio, and Herzberg, Frederik. 2008. “Optimisation of measures on a hyperfinite adapted probability space”. ACTA APPLICANDAE MATHEMATICAE 100 (1): 1-14.
PUB | DOI | WoS
 
[21]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
Bernabei, Simonetta, Röckner, Michael, Yoshida, MInoru W., and Albeverio, Sergio. 2005. “Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices”. Comptes Rendus Mathematique 341 (11): 675-678.
PUB | DOI | WoS
 
[20]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
Albeverio, Sergio, Röckner, Michael, Pasurek, Tatiana, and Kondratiev, Yuri. 2005. “Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates”. In Interacting Stochastic Systems, ed. Jean-Dominique Deuschel, 29-54. Berlin: Springer.
PUB
 
[19]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
Albeverio, Sergio, Oliveira, MJ, and Streit, Ludwig. 2001. “Intersection local times of independent Brownian motions as generalized white noise functionals”. ACTA APPLICANDAE MATHEMATICAE 69 (3): 221-241.
PUB | DOI | WoS
 
[18]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912874
Albeverio, Sergio, Daletsky, Yu.L., Kondratiev, Yu.G., and Streit, Ludwig. 1996. “Non-Gaussian Infinite Dimensional Analysis”. Journal of Functional Analysis 138 (2): 311-350.
PUB | DOI | WoS
 
[17]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652176
Albeverio, Sergio, Blanchard, Philippe, KUSUOKA, S, and Streit, Ludwig. 1989. “AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS”. JOURNAL OF STATISTICAL PHYSICS 57 (1-2): 347-356.
PUB | DOI | WoS
 
[16]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653336
Albeverio, Sergio, HIDA, T, POTTHOFF, J, and Streit, Ludwig. 1989. “THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL”. PHYSICS LETTERS B 217 (4): 511-514.
PUB | DOI | WoS | Inspire
 
[15]
1986 | Konferenzband | Veröffentlicht | PUB-ID: 2449683
Albeverio, Sergio, Blanchard, Philippe, and Streit, Ludwig, eds. 1986. “Stochastic processes - mathematics and physics: proceedings of the 1st BiBoS-Symposium held in Bielefeld, West Germany, September 10-15, 1984”, Lecture notes in mathematics, 1158.
PUB
 
[14]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656498
Albeverio, Sergio, KUSUOKA, S, and Streit, Ludwig. 1986. “CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS”. JOURNAL OF FUNCTIONAL ANALYSIS 68 (2): 130-148.
PUB | DOI | WoS
 
[13]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2450574
Albeverio, Sergio, Gesztesy, F., Karkowski, W., and Streit, Ludwig. 1985. “On the connection between Schrödinger and Dirichlet forms”. Journal of Mathematical Physics 26 (10): 2546-2553.
PUB | DOI | WoS
 
[12]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658008
Albeverio, Sergio, Blanchard, Philippe, and HOEGHKROHN, R. 1985. “REDUCTION OF NON-LINEAR PROBLEMS TO SCHRODINGER OR HEAT-EQUATIONS - FORMATION OF KEPLER ORBITS, SINGULAR SOLUTIONS FOR HYDRODYNAMICAL EQUATIONS”. LECTURE NOTES IN MATHEMATICS 1109: 189-206.
PUB | WoS
 
[11]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658012
Albeverio, Sergio, Blanchard, Philippe, GESZTESY, F, and Streit, Ludwig. 1985. “QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES”. LECTURE NOTES IN MATHEMATICS 1109: 207-227.
PUB | WoS
 
[10]
1984 | Konferenzband | Veröffentlicht | PUB-ID: 2449708
Albeverio, Sergio, Ferreira, L. S., Streit, Ludwig, and Zentrum für Interdisziplinäre Forschung, eds. 1984. “Resonances, models and phenomena: proceedings of a workshop held at the Centre for Interdisciplinary Research, Bielefeld, Germany, April 9 to 14, 1984”, Lecture notes in physics, 211: 359.
PUB
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659234
Albeverio, Sergio, FERREIRA, LS, GESZTESY, F, HOEGHKROHN, R, and Streit, Ludwig. 1984. “MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS”. PHYSICAL REVIEW C 29 (2): 680-683.
PUB | DOI | WoS | Inspire
 
[8]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658312
Albeverio, Sergio, Blanchard, Philippe, and HOEGHKROHN, R. 1984. “NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS”. LECTURE NOTES IN MATHEMATICS 1095: 1-24.
PUB | WoS
 
[7]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658350
Albeverio, Sergio, FERREIRA, LS, and Streit, Ludwig. 1984. “RESONANCES - MODELS AND PHENOMENA - PREFACE”. LECTURE NOTES IN PHYSICS 211: U1-U1.
PUB | WoS
 
[6]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659731
Albeverio, Sergio, BOLLE, D, GESZTESY, F, HOEGHKROHN, R, and Streit, Ludwig. 1983. “LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY”. ANNALS OF PHYSICS 148 (2): 308-326.
PUB | DOI | WoS | Inspire
 
[5]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659667
Albeverio, Sergio, Blanchard, Philippe, COMBE, P, HOEGHKROHN, R, and SIRUGUE, M. 1983. “LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 90 (3): 329-351.
PUB | DOI | WoS | Inspire
 
[4]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661027
Albeverio, Sergio, Blanchard, Philippe, and HOEGHKROHN, R. 1982. “FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 83 (1): 49-76.
PUB | DOI | WoS
 
[3]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661346
Albeverio, Sergio, FUKUSHIMA, M, KARWOWSKI, W, and Streit, Ludwig. 1981. “CAPACITY AND QUANTUM-MECHANICAL TUNNELING”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 81 (4): 501-513.
PUB | DOI | WoS | Inspire
 
[2]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662250
Albeverio, Sergio, Høegh‐Krohn, R., and Streit, Ludwig. 1980. “Regularization of Hamiltonians and processes”. Journal of Mathematical Physics 21 (7): 1636-1642.
PUB | DOI | WoS | Inspire
 
[1]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630217
Albeverio, Sergio, HOEGHKROHN, R, and Streit, Ludwig. 1977. “ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS”. JOURNAL OF MATHEMATICAL PHYSICS 18 (5): 907-917.
PUB | DOI | WoS | Inspire
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung

30 Publikationen

Alle markieren

[30]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920339
Albeverio, Sergio, and Tamura, Hiroshi. 2018. “Asymptotics of the evolution semigroup associated with a scalar field in the presence of a non-linear electromagnetic field”. JOURNAL OF MATHEMATICAL PHYSICS 59 (4): 23.
PUB | DOI | WoS | Inspire
 
[29]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio, Sergio, Kondratiev, Yuri, Nikiforov, Roman, and Torbin, Grygoriy. 2017. “On new fractal phenomena connected with infinite linear IFS”. MATHEMATISCHE NACHRICHTEN 290 (8-9): 1163-1176.
PUB | DOI | WoS
 
[28]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501768
Albeverio, Sergio, Kondratiev, Yuri, Kozitsky, Yuri, and Röckner, Michael. 2012. “PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS”. International Journal of Modern Physics B 26 (11): 1250063.
PUB | DOI | WoS | arXiv
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489322
Albeverio, Sergio, and Danilov, Vladimir. 2012. “Construction of global-in-time solutions to Kolmogorov-Feller pseudodifferential equations with a small parameter using characteristics”. Mathematische Nachrichten 285 (4): 426-439.
PUB | DOI | WoS
 
[26]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio, Sergio, Kawabi, Hiroshi, and Roeckner, Michael. 2012. “Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions”. Journal of Functional Analysis 262 (2): 602-638.
PUB | DOI | WoS
 
[25]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501985
Albeverio, Sergio, Hilbert, Astrid, and Kolokoltsov, Vassily. 2012. “Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow”. Stochastics An International Journal of Probability and Stochastic Processes 84 (2-3): 315-333.
PUB | DOI | WoS
 
[24]
2011 | Monographie | Veröffentlicht | PUB-ID: 1900245
Albeverio, Sergio, Fan, Ruzong, and Herzberg, Frederik. 2011. Hyperfinite Dirichlet forms and stochastic processes. Vol. 10. Lecture Notes of the Unione Matematica Italiana. Berlin, Heidelberg, New York: Springer.
PUB | DOI
 
[23]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320856
Albeverio, Sergio, Cognola, G., Spreafico, M., and Zerbini, S. 2010. “Singular perturbations with boundary conditions and the Casimir effect in the half space”. Journal of Mathematical Physics 51 (6): 063502.
PUB | DOI | WoS | arXiv | Inspire
 
[22]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
Albeverio, Sergio, and Herzberg, Frederik. 2008. “Optimisation of measures on a hyperfinite adapted probability space”. ACTA APPLICANDAE MATHEMATICAE 100 (1): 1-14.
PUB | DOI | WoS
 
[21]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
Bernabei, Simonetta, Röckner, Michael, Yoshida, MInoru W., and Albeverio, Sergio. 2005. “Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices”. Comptes Rendus Mathematique 341 (11): 675-678.
PUB | DOI | WoS
 
[20]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
Albeverio, Sergio, Röckner, Michael, Pasurek, Tatiana, and Kondratiev, Yuri. 2005. “Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates”. In Interacting Stochastic Systems, ed. Jean-Dominique Deuschel, 29-54. Berlin: Springer.
PUB
 
[19]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
Albeverio, Sergio, Oliveira, MJ, and Streit, Ludwig. 2001. “Intersection local times of independent Brownian motions as generalized white noise functionals”. ACTA APPLICANDAE MATHEMATICAE 69 (3): 221-241.
PUB | DOI | WoS
 
[18]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912874
Albeverio, Sergio, Daletsky, Yu.L., Kondratiev, Yu.G., and Streit, Ludwig. 1996. “Non-Gaussian Infinite Dimensional Analysis”. Journal of Functional Analysis 138 (2): 311-350.
PUB | DOI | WoS
 
[17]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652176
Albeverio, Sergio, Blanchard, Philippe, KUSUOKA, S, and Streit, Ludwig. 1989. “AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS”. JOURNAL OF STATISTICAL PHYSICS 57 (1-2): 347-356.
PUB | DOI | WoS
 
[16]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653336
Albeverio, Sergio, HIDA, T, POTTHOFF, J, and Streit, Ludwig. 1989. “THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL”. PHYSICS LETTERS B 217 (4): 511-514.
PUB | DOI | WoS | Inspire
 
[15]
1986 | Konferenzband | Veröffentlicht | PUB-ID: 2449683
Albeverio, Sergio, Blanchard, Philippe, and Streit, Ludwig, eds. 1986. “Stochastic processes - mathematics and physics: proceedings of the 1st BiBoS-Symposium held in Bielefeld, West Germany, September 10-15, 1984”, Lecture notes in mathematics, 1158.
PUB
 
[14]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656498
Albeverio, Sergio, KUSUOKA, S, and Streit, Ludwig. 1986. “CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS”. JOURNAL OF FUNCTIONAL ANALYSIS 68 (2): 130-148.
PUB | DOI | WoS
 
[13]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2450574
Albeverio, Sergio, Gesztesy, F., Karkowski, W., and Streit, Ludwig. 1985. “On the connection between Schrödinger and Dirichlet forms”. Journal of Mathematical Physics 26 (10): 2546-2553.
PUB | DOI | WoS
 
[12]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658008
Albeverio, Sergio, Blanchard, Philippe, and HOEGHKROHN, R. 1985. “REDUCTION OF NON-LINEAR PROBLEMS TO SCHRODINGER OR HEAT-EQUATIONS - FORMATION OF KEPLER ORBITS, SINGULAR SOLUTIONS FOR HYDRODYNAMICAL EQUATIONS”. LECTURE NOTES IN MATHEMATICS 1109: 189-206.
PUB | WoS
 
[11]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658012
Albeverio, Sergio, Blanchard, Philippe, GESZTESY, F, and Streit, Ludwig. 1985. “QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES”. LECTURE NOTES IN MATHEMATICS 1109: 207-227.
PUB | WoS
 
[10]
1984 | Konferenzband | Veröffentlicht | PUB-ID: 2449708
Albeverio, Sergio, Ferreira, L. S., Streit, Ludwig, and Zentrum für Interdisziplinäre Forschung, eds. 1984. “Resonances, models and phenomena: proceedings of a workshop held at the Centre for Interdisciplinary Research, Bielefeld, Germany, April 9 to 14, 1984”, Lecture notes in physics, 211: 359.
PUB
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659234
Albeverio, Sergio, FERREIRA, LS, GESZTESY, F, HOEGHKROHN, R, and Streit, Ludwig. 1984. “MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS”. PHYSICAL REVIEW C 29 (2): 680-683.
PUB | DOI | WoS | Inspire
 
[8]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658312
Albeverio, Sergio, Blanchard, Philippe, and HOEGHKROHN, R. 1984. “NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS”. LECTURE NOTES IN MATHEMATICS 1095: 1-24.
PUB | WoS
 
[7]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658350
Albeverio, Sergio, FERREIRA, LS, and Streit, Ludwig. 1984. “RESONANCES - MODELS AND PHENOMENA - PREFACE”. LECTURE NOTES IN PHYSICS 211: U1-U1.
PUB | WoS
 
[6]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659731
Albeverio, Sergio, BOLLE, D, GESZTESY, F, HOEGHKROHN, R, and Streit, Ludwig. 1983. “LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY”. ANNALS OF PHYSICS 148 (2): 308-326.
PUB | DOI | WoS | Inspire
 
[5]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659667
Albeverio, Sergio, Blanchard, Philippe, COMBE, P, HOEGHKROHN, R, and SIRUGUE, M. 1983. “LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 90 (3): 329-351.
PUB | DOI | WoS | Inspire
 
[4]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661027
Albeverio, Sergio, Blanchard, Philippe, and HOEGHKROHN, R. 1982. “FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 83 (1): 49-76.
PUB | DOI | WoS
 
[3]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661346
Albeverio, Sergio, FUKUSHIMA, M, KARWOWSKI, W, and Streit, Ludwig. 1981. “CAPACITY AND QUANTUM-MECHANICAL TUNNELING”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 81 (4): 501-513.
PUB | DOI | WoS | Inspire
 
[2]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662250
Albeverio, Sergio, Høegh‐Krohn, R., and Streit, Ludwig. 1980. “Regularization of Hamiltonians and processes”. Journal of Mathematical Physics 21 (7): 1636-1642.
PUB | DOI | WoS | Inspire
 
[1]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630217
Albeverio, Sergio, HOEGHKROHN, R, and Streit, Ludwig. 1977. “ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS”. JOURNAL OF MATHEMATICAL PHYSICS 18 (5): 907-917.
PUB | DOI | WoS | Inspire
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung